# SDR KBMA117645

- Difficulty date: July 3, 2002
- Submitted: July 23, 2002
- Operation: Air carrier
- Aircraft: N2273A
- Make and model: Snias AS350BA
- Aircraft serial: 2273
- Engine: Tmeca ARRIEL1
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Part number: 305731366
- Part serial: 1040
- Condition: Inoperative
- Location: Torque
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TORQUE GUAGE INOPERATIVE.  REMOVED AND REPLACED WITH SERVICEABLE UNIT.
